# SDR EIAA980122

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 1720
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, AFT CARGO COMPARTMENT BS 1720 FLOOR BEAM UPPER CHORD DAMAGED BL ZERO - RBL 12.  WEB REPAIRED IAW SRM 51-40-02, FIG 1, AND ANGLE REPLACED IAW SRM 51-10-01.  (X)
